# SDR 96FDEA01335

- Difficulty date: August 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N196FE
- Make and model: Boeing 727-22
- Aircraft serial: 19145
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 654027612
- Condition: Corroded
- Location: Bs 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0560 AND 007, CORROSION (C53-224-01, -3) ON BS 1110 BEAM RBL 26 TO 45 WL 208.1.  *S/D*  CUT OUT CORROSION AND INSTALLED REPAIR ON BS 1110 BEAM RBL 26 TO 45 WL 208.1 IAW FEDEX SRM 53-10-8.
